| Model Number |
VH-3200-W |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Trackwise id (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vasoview 7 xb bisector tip of the bisector is out of alignment.They had closed the tip before inserting into the harvester.Another vv7 bisector was used to complete the harvesting.There was slight delay to do the change out to a new bisector.There was no patient effects or harm.
Additional Manufacturer Narrative
(b)(4).The device was returned to the factory for evaluation on 04/06/2023.Photographs were provided by the account.A photographic inspection was conducted.Signs of clinical use and evidence of blood were observed on the bisectors and blade.One of the bisectors was observed to be flexed outwards.The cutter blade was observed to be intact with no visual defects.An investigation was conducted on 4/13/2023.A visual inspection was conducted.Signs of clinical use and evidence of blood were observed on the device.One of the bisectors was observed to be flexed outwards.The cutter blade was observed to be intact with no visual defects.A mechanical evaluation was conducted.The blue toggle was manipulated to extend and retract the cutter blade with no physical difficulties.Based on the returned condition of the device and the results of the investigation, the reported failure "mechanical problem" was not confirmed, however the analyzed failure "material twisted/bent; electrode" was confirmed.The lot # 3000269859 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.